# SDR 2008F00028

- Difficulty date: December 3, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N300TN
- Make and model: Beech 300BEECH
- Aircraft serial: FA168
- Engine: Pwa PT6A60
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSTFLIGHT RAMP INSP DISCLOSED THAT EACH ENG COWLING HAD SMALL CRACK FWD OF AND CONNECTING TO OTBD AFT LATCHING MECHANISM. CRACKS REPAIRED AND ACFT RETUNED TO SERVICE.
